# SDR 95ZZZW101

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A, E, F

## Discrepancy

MIA - FLT 5728 - SHORTLY AFTER TO, CREW NOTICED A DROP IN LT ENGINE TQ.  WHILE DISCUSSING IT, THEY HEARD A POPPING NOISE AND THE LT TQ DROPPED RAPIDLY.  SMOKE WAS PRESENT IN THE COCKPIT AND CABIN.  THEY DECLARED AN EMERGENCY AND RETURNED TO MIA.  BOTH FIRE BOTTLES WERE DISCHARGED.  THE ACFT WAS EVACUATED WITHOUT FURTHER INCIDENT.  FOUND METAL IN CHIP DETECTORS AND OIL FILTERS.  PROP WAS LOCKED-UP.  ENGINE CHANGE WAS COMPLIED WITH.
